# SDR FOTR2102212574

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Condition: Debonded
- Location: Aileron
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON TAB HAS DISBOND ON UPPER SURFACE 15" FROM OTBD END.  REMOVED DAMAGED ON LT OTBD AILERON TAB, FABRICATED REPAIR CORE, BONDED REPAIR CORE, FABRICATED DOUBLER, BONDED DOUBLER, CLEANED, SEALED AND FINISH REPAIR ALL, IAW SRM 51-40-20 WEIGHT AND BALANCE NOTED ON NR 12335.
